Journal of the Mathematical Society of Japan

Compact minimal submanifolds of a sphere with positive Ricci curvature

Norio EJIRI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 251-256.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319338

Digital Object Identifier
doi:10.2969/jmsj/03120251

Mathematical Reviews number (MathSciNet)
MR0527542

Zentralblatt MATH identifier
0396.53026

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

EJIRI, Norio. Compact minimal submanifolds of a sphere with positive Ricci curvature. J. Math. Soc. Japan 31 (1979), no. 2, 251--256. doi:10.2969/jmsj/03120251. https://projecteuclid.org/euclid.jmsj/1240319338


Export citation